# SDR UIEA2018120802799

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,410 hours, 21,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK TEMP EICAS AFTER START ACCOMPLISHED QRH PROCEDURE, SELECTED N FOR REMAINDER OF FLIGHT. MESSAGE NOT INDICATED AFTER LANDING, PERFORMED BITE IAW FIM 21-51 FT 803 PREVIOUS FAULTS SHOWED RAM OUTLET ACTR BIT AND VERIFY NORMAL, PERFORMED OPS CHECK IAW AMM 21-51-00 OPS CHECK NORM AT THIS TIME.
